@article{FAA_1992_26_3_a14,
author = {Ya. S. Soibel'man},
title = {On the quantum flag manifold},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {90--92},
year = {1992},
volume = {26},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1992_26_3_a14/}
}
Ya. S. Soibel'man. On the quantum flag manifold. Funkcionalʹnyj analiz i ego priloženiâ, Tome 26 (1992) no. 3, pp. 90-92. http://geodesic.mathdoc.fr/item/FAA_1992_26_3_a14/
[1] Kas V., Peterson D., Progr. in Math., 36 (1983), 141–166 | MR | Zbl
[2] Drinfeld V.G., Zap. nauch. semin. LOMI, 155, 1986, 19–49
[3] Drinfeld V.G., Algebra i analiz, 1:2 (1989), 30–46 | MR | Zbl
[4] Manin Yu., Publ. CRM, Montreal, 1988
[5] Lakshmibai V., Reshetikhin N., Prepr., Harkard Univ., 1990
[6] Soibelman Ya.S., Algebra i analiz, 2:1 (1990), 190–212 | MR | Zbl
[7] Demidov E,, Manin Yu., Mukhin E., Zhdanovich D., Prepr. RIMS. No 701, 1990
[8] Taft E., Towber J., Preprint, 1989 | MR | Zbl
[9] Levendorskii S., Soibelman Ya., Preprint, 1990 | MR | Zbl
[10] Levendorskii S., Soibelman Ya., Geom. and Phys., 1991
[11] Kirillov A.N., Reshetikhin N., Comm. Math. Phys., 134:2 (1990), 421–431 | DOI | MR | Zbl
[12] Kac V., Infinite dimensional Lie algebras, CUP, 1985 | MR